# SDR USAA001738

- Difficulty date: October 13, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N829US
- Make and model: Doug DC-9-82
- Aircraft serial: 49429
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 40,025 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q-3, LONGERON CRACKED .25 INCH AT LONGERON 2L INTERSECTION OF FRAME 160.  SPLICED IN LONGERON SECTION PER SRM 53-02 FIG 18.  (X)
